| Model Number |
Mi1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
07/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The device has been explanted because of wound infection.Due to wound dehiscence and very thin skin coverage, the implant body was visible.Therefore, revision of the implant bed was indicated.The electrode was left in situ.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.